# SDR DL767030165

- Difficulty date: February 19, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 63,496 hours, 30,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LT SIDE STA 1240 INOPERATIVE.  RELAMPED,NO HELP.  SUSPECT POWER SUPPLY.  REPLACED FUSES IN POWER SUPPLY, LIGHT CHECK GOOD.
